Journal of Integral Equations and Applications

End of CMS Special Session Papers Integrable Solutions of a Functional-Integral Equation

G. Emmanuele

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 4, Number 1 (1992), 89-94.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Emmanuele, G. End of CMS Special Session Papers Integrable Solutions of a Functional-Integral Equation. J. Integral Equations Applications 4 (1992), no. 1, 89--94. doi:10.1216/jiea/1181075668.

Export citation


  • J. Appell and E. De Pascale, Su alcuni parametri connessi con la misura di non compattezza di Hausdorff in spazi di funzioni misurabili, Boll. Un Mat. Ital. Serie VI, II-B, (1984), 497-515.
  • J. Banas, Integrable solutions of Hammerstein and Urysohn integral equations, J. Austral. Math. Soc. 46 (1989), 61-68.
  • J. Banas and Z. Knap, Integrable solutions of a functional-integral equation, Rev. Mat. Univ. Complut. Madrid 2 (1989), 31-38.
  • F.S. De Blasi, On a property of the unit sphere in a Banach space, Bull. Math. Soc. Sci. Math. R.S. Roumanie 21 (1977), 259-262.
  • K. Deimling, Nonlinear functional analysis, Springer Verlag, New York, 1985.
  • G. Emmanuele, About the existence of integrable solutions of a functional integral equation, to appear in Rev. Mat. Univ. Complut. Madrid.
  • --------, Integrable solutions of Hammerstein integral equations, to appear in Appl. Anal.
  • M.A. Krasnoselskii, Topological methods in the theory of nonlinear integral equations, Pergamon Press, Elmsford, 1964.
  • R.H. Martin, Nonlinear operators and differential equations in Banach spaces, Wiley and Sons, New York, 1976.
  • G. Scorza Dragoni, Un teorema sulle funzioni continue rispetto ad una e misurabili rispetto ad un'altra variabile, Rend. Sem. Mat. Univ. Padova 17 (1948), 102-106.
  • P.P. Zabrejko, A.I. Koshelev, M.A. Krasnoselskii, S.G. Mikhlin, L.S. Rakovsh-chik and V.J. Stecenko, Integral equations, Noordhoff, Leyden, 1975.